Publication detail

Representation of solutions to delayed linear discrete systems with constant coefficients and with second-order differences

DIBLÍK, J. MENCÁKOVÁ, K.

Original Title

Representation of solutions to delayed linear discrete systems with constant coefficients and with second-order differences

English Title

Representation of solutions to delayed linear discrete systems with constant coefficients and with second-order differences

Type

journal article in Web of Science

Language

en

Original Abstract

Linear higher-order delayed systems of discrete equations are considered. Representations of solutions are derived by means of new types of matrix functions of delayed type. Advantages over previous results are discussed with open problems for future research formulated.

English abstract

Linear higher-order delayed systems of discrete equations are considered. Representations of solutions are derived by means of new types of matrix functions of delayed type. Advantages over previous results are discussed with open problems for future research formulated.

Keywords

Delayed matrix functions; Second difference; Discrete equation; Delay; Representation of solutions

Released

01.07.2020

Publisher

Elsevier

Location

Amsterdam

ISBN

0893-9659

Periodical

APPLIED MATHEMATICS LETTERS

Year of study

105

Number

106309

State

US

Pages from

1

Pages to

7

Pages count

7

URL

Documents

BibTex


@article{BUT163709,
  author="Josef {Diblík} and Kristýna {Mencáková}",
  title="Representation of solutions to delayed linear discrete systems with constant coefficients and with second-order differences",
  annote="Linear higher-order delayed systems of discrete equations are considered.  Representations of solutions are derived by means of new types of matrix functions of delayed type. Advantages over previous results are discussed with open problems for future research formulated.",
  address="Elsevier",
  chapter="163709",
  doi="10.1016/j.aml.2020.106309",
  howpublished="print",
  institution="Elsevier",
  number="106309",
  volume="105",
  year="2020",
  month="july",
  pages="1--7",
  publisher="Elsevier",
  type="journal article in Web of Science"
}